Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 64, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 19, 2009, 3:38 PM CDT for 5 counties in Mississippi. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2009, 3:38 PM CDT (20:38 UTC)
- Expired
- Apr 19, 2009, 4:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Benton County, MS, Lee County, MS, Pontotoc County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 4:05 PM CDT | HAIL 1 | 12 Ese New Albany, MS | QUARTER SIZE HAIL REPORTED IN ELLISTOWN. |
| Apr 19, 4:11 PM CDT | HAIL 0.88 | 7 Nw Saltillo, MS | NICKEL SIZE HAIL REPORTED IN CORRONA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 451 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 192038
SVRMEG
MSC009-081-115-139-145-192130-
/O.NEW.KMEG.SV.W.0064.090419T2038Z-090419T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
338 PM CDT SUN APR 19 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED NEAR PINEDALE...OR 11 MILES SOUTHWEST OF NEW ALBANY...AND
MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ECRU...NEW HARMONY AND KEOWNVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3463 8890 3475 8886 3475 8872 3437 8875
3425 8923 3461 8922
TIME...MOT...LOC 2039Z 246DEG 31KT 3441 8917
$$2 follow-up statements
000
WWUS54 KMEG 192057
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT SUN APR 19 2009
MSC009-192107-
/O.CAN.KMEG.SV.W.0064.000000T0000Z-090419T2130Z/
BENTON MS-
357 PM CDT SUN APR 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL BENTON
COUNTY IS CANCELLED...
AT 357 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3427 8916 3439 8917 3460 8900 3463 8890
3475 8886 3475 8872 3437 8875
TIME...MOT...LOC 2057Z 257DEG 41KT 3443 8893
$$
MSC081-115-139-145-192130-
/O.CON.KMEG.SV.W.0064.000000T0000Z-090419T2130Z/
TIPPAH MS-UNION MS-LEE MS-PONTOTOC MS-
357 PM CDT SUN APR 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN PONTOTOC...NORTHWESTERN LEE...UNION AND SOUTHEASTERN
TIPPAH COUNTIES...
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WALLERVILLE...OR 6 MILES SOUTHEAST OF NEW ALBANY...MOVING EAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REESE...KEOWNVILLE...BLUE SPRINGS...SHERMAN...PARKS...MOLINO...
FAIRFIELD...ELLISTOWN...JUG FORK...BRANYAN...LOCUM...ALPINE...
DUMAS...BIRMINGHAM...GRAVES...GRAHAM...CORRONA...BOGGAN BEND AND
JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3427 8916 3439 8917 3460 8900 3463 8890
3475 8886 3475 8872 3437 8875
TIME...MOT...LOC 2057Z 257DEG 41KT 3443 8893
$$000
WWUS54 KMEG 192110
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT SUN APR 19 2009
MSC115-192120-
/O.CAN.KMEG.SV.W.0064.000000T0000Z-090419T2130Z/
PONTOTOC MS-
410 PM CDT SUN APR 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PONTOTOC COUNTY IS
CANCELLED...
AT 410 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3440 8884 3446 8889 3458 8886 3463 8886
3475 8886 3475 8872 3437 8875
TIME...MOT...LOC 2110Z 257DEG 41KT 3446 8876
$$
MSC081-139-145-192130-
/O.CON.KMEG.SV.W.0064.000000T0000Z-090419T2130Z/
TIPPAH MS-UNION MS-LEE MS-
410 PM CDT SUN APR 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN LEE...EASTERN UNION AND SOUTHEASTERN TIPPAH
COUNTIES...
AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CORRONA...OR 8 MILES WEST OF BALDWYN...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3440 8884 3446 8889 3458 8886 3463 8886
3475 8886 3475 8872 3437 8875
TIME...MOT...LOC 2110Z 257DEG 41KT 3446 8876
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:42 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 19, 2:42 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 242 PM CDT SUN APR 19 2009 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED ACROSS ARKANSAS AND NORTH MISSISSIPPI THIS AFTERNOON IN RESPONSE TO AN UPPER LEVEL LOW AND SURFACE COLD FRONT APPROACHING THE AREA. ONCE AGAIN... THINK THE MAIN THREAT WILL BE LARGE HAIL WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS. AREAS WEST OF THE MISSISSIPPI RIVER ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7 PM CDT WHICH WILL LIKELY BE CANCELLED EARLY AS THIS SYSTEM TRACKS QUICKLY TO THE NORTHEAST. AREAS EAST OF THE MISSISSIPPI RIVER ARE UNDER A DIFFERENT SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT UNTIL 8 PM CDT. THINK THE BULK OF THE THUNDERSTORMS WILL EXIT THE FORECAST AREA BY 10 PM CDT. DRIER AND SOMEWHAT COOLER AIR WILL FILTER IN BEHIND THE COLD FRONT TONIGHT AS CLOUDS REMAIN OVER THE FORECAST AREA. UPPER LEVEL TROUGH WILL REMAIN SITUATED ACROSS THE EASTERN HALF OF THE U.S. ON MONDAY AS ANOTHER UPPER LEVEL IMPULSE ROTATES SOUTHEAST ACROSS THE WESTERN SIDE OF THE UPPER TROUGH. DEPENDING ON HOW MUCH MOISTURE WILL BE AVAILABLE...A FEW SHOWERS WILL BE POSSIBLE LATE MONDAY AFTERNOON AND NIGHT ACROSS THE AREA AS A SECOND COLD FRONT MOVES THROUGH THE REGION. NOT TERRIBLY CONFIDENT ON THE COVERAGE OF RAIN SO ONLY KEPT SLIGHT CHANCES OF RAIN IN THE FORECAST. CLOUDS WILL REMAIN OVER THE AREA THROUGH MUCH OF TUESDAY SO HIGH TEMPERATURES WILL BE SEVERAL DEGREES BELOW SEASONAL AVERAGES. UPPER TROUGH WILL BEGIN TO MOVE EAST AS HIGH PRESSURE BUILDS ACROSS THE AREA BY TUESDAY NIGHT. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE WEATHER ACROSS THE MIDSOUTH BY MID WEEK AS DRY CONDITIONS AND WARMER WEATHER WILL BE EXPECTED. AS THE HIGH SHIFTS TO THE EAST ON THURSDAY...WARM SOUTHERLY FLOW WILL INCREASE ALLOWING TEMPERATURES TO REALLY TAKE OFF. TEMPERATURES BY THE END OF THE WEEK WILL BE WELL ABOVE NORMAL WITH HIGHS IN THE 80S AND LOWS IN THE 60S UNDER MOSTLY SUNNY SKIES. KNS && .AVIATION... 18Z TAFS POTENT UPPER LEVEL LOW WAS LOCATED NEAR KFSM AT 1730Z...DRIFTING EAST SOUTHEAST. A SURFACE COLD FRONT WAS LOCATED JUST EAST OF THE UPPER LOW...FROM THE ARKLATEX INTO SOUTH CENTRAL MO. EXPECT THUNDERSTORMS TO GRADUALLY INCREASE IN COVERAGE OVER AR DURING THE AFTERNOON. UNLIKE THE STORMS THAT LIFTED THROUGH THE MIDSOUTH EARLIER TODAY... THESE STORMS WILL CARRY A POTENTIAL FOR HAIL. BY 00Z...EXPECT STORMS TO CLEAR THE KMEM AREA. INTRODUCED SOME POST FRONTAL MVFR CIGS THIS EVENING. DISSIPATION OF THESE CIGS BEYOND 06Z WILL A BIT TRICKY. HAVE OPTED TO GO WITH THE GFS LAMP GUIDANCE TIMING...GIVEN GENERAL AGREEMENT WITH THE NAM MODEL. MONDAY MORNING DAYLIGHT HOURS SHOULD SEE GUSTY NORTHWEST WINDS AND VFR CONDITIONS. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 52 67 49 66 / 20 10 10 10 MKL 51 64 44 64 / 40 10 20 10 JBR 49 68 45 65 / 20 10 20 10 TUP 53 68 48 68 / 30 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 19, 12:45 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1245 PM CDT SUN APR 19 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-201945- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1245 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH THROUGH 9 PM CDT. LARGE HAIL UP TO THE SIZE OF GOLF BALLS WILL BE THE MAIN HAZARD...THOUGH DAMAGING WINDS OF 60 MPH OR GREATER ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY ACROSS THE MIDSOUTH AND FORECAST AREA THROUGH 9 PM CDT TODAY. KNS
In the hours before
Special weather statement, Apr 19, 3:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 306 PM CDT SUN APR 19 2009 ARZ026-027-192030- CRAIGHEAD AR-POINSETT AR- 306 PM CDT SUN APR 19 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 7 MILES WEST OF WEINER AT 306 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR BAY...BONO...BROOKLAND...JONESBORO AND TRUMANN...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Apr 19, 3:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 311 PM CDT SUN APR 19 2009 MSZ021-022-192045- YALOBUSHA MS-CALHOUN MS- 311 PM CDT SUN APR 19 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 14 MILES WEST OF PITTSBORO AT 311 PM CDT... MOVING EAST AT 30 MPH. PEOPLE IN CALHOUN AND YALOBUSHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 345 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 19, 3:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
&&
KNSSpecial weather statement, Apr 19, 3:30 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 330 PM CDT SUN APR 19 2009 MSZ003-004-013>015-192100- TIPPAH MS-BENTON MS-UNION MS-LAFAYETTE MS-PONTOTOC MS- 330 PM CDT SUN APR 19 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED FROM 12 MILES NORTH OF ETTA TO 9 MILES SOUTHWEST OF PINEDALE AT 331 PM CDT...MOVING EAST AT 45 MPH. PEOPLE IN BENTON...LAFAYETTE...PONTOTOC...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR NEW ALBANY...PONTOTOC...RIPLEY AND TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 PM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 19, 3:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
0312 PM HAIL 3 S OXFORD 34.32N 89.53W
04/19/2009 E0.75 INCH LAFAYETTE MS PUBLIC
PENNY SIZE HAIL REPORTED 3 MILES SOUTH OF OXFORD.
&&
KNSLocal storm report, Apr 19, 3:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 4 SE SENATOBIA 34.58N 89.92W
04/19/2009 E0.88 INCH TATE MS PUBLIC
NICKEL SIZE HAIL REPORTED AT BACK ACRES COUNTRY CLUB.
0242 PM HAIL SCOBEY 33.93N 89.88W
04/19/2009 E0.75 INCH YALOBUSHA MS PUBLIC
PENNY SIZE HAIL IN SCOBEY.
0312 PM HAIL 3 S OXFORD 34.32N 89.53W
04/19/2009 E0.75 INCH LAFAYETTE MS PUBLIC
PENNY SIZE HAIL REPORTED 3 MILES SOUTH OF OXFORD.
0318 PM HAIL 8 S HOLLY SPRINGS 34.66N 89.44W
04/19/2009 E1.75 INCH MARSHALL MS PUBLIC
GOLFBALL SIZE HAIL REPORTED IN WATERFORD OFF OF HIGHWAY
7.
&&
KNSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:01 AM CDT | Areal Flood Advisory | MEG | DeSoto | 119 min |
| Apr 19, 2:20 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tate | 40 min |
| Apr 19, 2:26 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 49 min |
| Apr 19, 3:03 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tate | 42 min |
| Apr 19, 3:16 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Pontotoc, Yalobusha | 44 min |
| Apr 19, 3:35 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 40 min |
| Apr 19, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 46 min |
| Apr 19, 4:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 38 min |
| Apr 19, 4:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 60 min |
| Apr 19, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 40 min |
| Apr 19, 4:33 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 30 min |
| Apr 19, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 17 min |
| Apr 19, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.